# SDR 9718959610

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113310GDME
- Condition: Low Battery
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, SERVICE DOOR EVACUATION SLIDE FAILED BATTERY TEST.  REPLACED SLIDE.
